The exponential homomorphism for the second syntomic cohomology

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Let OK be a complete discrete valuation ring with perfect residue field F of characteristic p≥3 and M a free filtered Dieudonné module. The second relative syntomic cohomology H2((OK,F),S(M,2)) with coefficients in M is an object related to arithmetic geometry, such as the albanese kernel. In this article, we study H2((OK,F),S(M,2)) by constructing the exponential homomorphism. We determine the structure of H2((OK,F),S(M,2)), under the assumption that M is of Hodge-Witt type and that the absolute ramification index of OK is prime to p.

Original languageEnglish
Pages (from-to)103-119
Number of pages17
JournalJournal of Algebra
Volume240
Issue number1
DOIs
Publication statusPublished - 2001 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'The exponential homomorphism for the second syntomic cohomology'. Together they form a unique fingerprint.

Cite this